Life Extension Forums


Dear valued Life Extension Forum user,

Life Extension will be closing the Forum on August 18th, 2015. We sincerely appreciate your participation and support in building this community over the years. Your input has made a difference. Moving forward, we encourage you to join us on social media to keep the conversation going. Connect with us here:

Thank you again for your continued support!

The Life Extension Team




progesterone 100 mg where can i get them?

Author Message
 Posted 11/14/2012 5:00:09 PM
Spectator

SpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectator

Status: Regular Customer
Group: Forum Members
Last Login: 11/14/2012 4:50:22 PM
Posts: 1, Visits: 2
I'm 75 and for 10 to 15 years have been unable to have an orgasm/climax,

I tried injection to maintain an erection but no luck

will progesterone or testerones how ever you spell it help, and do you need pryscription for them

I know progesterone can be bought over ther counter but haven't been able to finf them in 100mg dosages anywhere.

thanks Fredoftampa@gmail.com
Post #7607
Add to Twitter Add to Facebook
 Posted 11/15/2012 5:34:17 AM
Forum Coordinator

Forum Coordinator

Status: LE Employee
Group: Managers
Last Login: 4 hours ago
Posts: 2,243, Visits: 8,503
Welcome to the Forums, Fred.

Life Extension and other companies carry topical progesterone that is available without a prescription.  See http://www.lef.org/Vitamins-Supplements/Item01441/Progesta-Care.html and http://www.lef.org/Vitamins-Supplements/Item01441/Progesta-Care.html  But this may not help.  Have you looked at the information at http://www.lef.org/protocols/male_reproductive/erectile_dysfunction_01.htm ? 

ED is usually caused by atherosclerosis, which is common in older individuals.  Lack of orgasm, without ED, can be caused by certain medications.  Durk Pearson recommended niacin as a precursor for histamine, which he stated was necessary for orgasm to occur.

If you haven't already, you should consult a physician, as ED is often a sign of cardiovascular disease. 

D Dye
Moderator


Tags:
Post #7609
Add to Twitter Add to Facebook


Similar Topics

Expand / Collapse

Reading This Topic

Expand / Collapse